# SDR 2001UALA00575

- Difficulty date: April 24, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Aircraft time: 61,039 hours, 35,284 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EMERGENCY LIGHTS ARE INOPERABLE.  *S/D*  LIGHT ASSY CABLE SHORTED.  TROUBLESHOT AND FOUND EEL STRIP SHORTED.  REPLACED LIGHT ASSY CABLE.
